# SDR CALA2024010200014

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T1223U27
- Condition: Corroded
- Location: Sta1560
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSELAGE FRAME LOWER CHORD STA 1560 STRINGER 39R-39L FWD OF LAV SERVICE PANEL. REF AMES NR 165631-0100-0247 BLENDED CORROSION LWR CHORD AT STA 1562 MATERIAL LOSS 100% OUT O F LIMITS REPLACED LWR CORD I.A.W B767-300 SRM 51-40-02 PARA 7 SE E PARTIAL WORK ACCOMPLISHED
